# SDR K11A2017050529016

- Difficulty date: March 30, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 38,312 hours, 20,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF PRESSURE BULKHEAD BS 1183 ABOVE STRINGER 14L.
